# SDR UPS03841341

- Difficulty date: September 23, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BATHTUB FITTING IS CORRODED BEYOND LIMITS AT STA 340 BETWEEN LONG 27L-28L.  REMOVED AND REPLACED FITTING IAW DWG 3755822 AND SRM 53-2-0 FIG 2D.
